# SDR CA020221004

- Difficulty date: February 11, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50105711
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN)  AFTER FLT. CREW PERFORMED POST FLT INSPECTION AND FOUND LT OB WHEEL ASSY MISSING FROM A/C.  THE MISSING WHEEL ASSY RECOVERED IN ATL FROM AIRPORT AUTH. IT OBVIOUSLY DEPARTED WHILE ON TAXI OR TAKEOFF.  IT WAS RECOVERED WITH ANTI SKID DRIVE CAP INTACT.  NEITHER INNER OR OUTER BEARINGS WERE FOUND IN WHEEL.  INNER BORE OF WHEEL DAMAGED BY AXLE AS IT ROTATED AND CAME OFF AXLE.
